| Model Number |
71007 |
| Medical Device Problem Code |
Intermittent Communication Failure (4038)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
10/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat lower extremity pain.After activating the system the patient reported issues with communication between the implantable pulse generator (ipg) and the external therapy discs.Communication issues were found to be directly related to the placement of the ipg in the calf area.The external components are not able to be comfortably or consistently held flush against the skin due to the location of the ipg and thus the patient experiences frequent disconnections and loss of therapy.The nalu system was not being used regularly due to the communication issues.Patient elected to have the nalu system removed when an mri was ordered for an unrelated condition.On (b)(6) 2024 a full system explant was performed.
Additional Manufacturer Narrative
There does not appear to be any failure or malfunction of any nalu components.The communication issues noted seem to be directly related to the placement of the ipg.